# SDR SWAA2022122986163

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 60,272 hours, 35,815 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS REPORTS ISSUE WITH FWD SERVICE DOOR SLIDE<[01] RESECURED R1 DOOR SLIDE PER AMM 25-66-01.
